TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Member
Welcome me, I'm new!
*
 
EmptyBottlesBrokenRecords's Avatar
 
Name: Rebecca
Age: 22
Gender: Femme
Location: California

Posts: 38
Join Date: September 27th 2011

Question Adderall/Concerta make me sick? - October 7th 2011, 03:12 AM

About 3 weeks ago I started using the medications above for recreational purposes. [Please read the whole thing before just telling me its bad for my health. I know it is.]

I get really sick in my stomach on the says I take them, but even then its not every single time. Like, 1/8th of the time.

So my question: Could my body just be acting weird on those days or is it the meds?

If its the meds, I'll seriously consider stopping taking them. [Does that sentence even grammatically make sense? O.o haha]

The last thread I made similar to this no one would answer my question since "it's encouraging others to do drugs." I just would like to know, and if the answer is what I think it might be, you're doing just the opposite..

So thanks in advance for the answers.
   
  (#2 (permalink)) Old
Dr.Bobby Offline
Psychologist
Senior TeenHelper
*******
 
Dr.Bobby's Avatar
 
Age: 61
Gender: Male

Posts: 864
Join Date: September 9th 2011

Re: Adderall/Concerta make me sick? - October 7th 2011, 03:20 AM

Rebecca, sadly you're stuck with me again on this topic. I'm such a killjoy, I know.

What you're doing isn't good, it's never Ok and it's always risky to take prescription meds you weren't prescribed. So regardless of the specific nature of your compliant here, taking prescription meds for recreational purposes is a really bad thing to do. By your own account, you get this reaction when you take the meds, therefore you don't need to be Einstein to figure out that they very well might be the cause of the problem. The days you don't get them doesn't mean much, they're not prescribed for you so they cannot be doing anything good to you then, either, even if you don't have these other pains.

Stop doing this. Your body feels pain b/c it's telling you something is wrong.


PM me with the link of the post you'd like me to respond to.
   
  (#3 (permalink)) Old
I can't get enough
*********
 
Sincerely Yours ♥'s Avatar
 

Posts: 3,042
Blog Entries: 26
Join Date: July 4th 2010

Re: Adderall/Concerta make me sick? - October 7th 2011, 06:23 AM

I know Adderall can definitely make you sick, just as it can make you lose your appetite when you need to eat or keep you up at night when you need sleep. It really isn't healthy to take pills you don't need to take. I'm not using the "don't abuse drugs" excuse, but those types of drugs can be harmful to your body, even for people who are prescribed them. So why take something that hurts people who need them, when you don't even need them? My boyfriend takes Adderall for ADHD & even HE hates how awful they make him feel. They're not for fun.
   
  (#4 (permalink)) Old
OMG ITS A RAAAAR!!! *CHOMP
Welcome me, I'm new!
*
 
Legen..wait for it..DARY!'s Avatar
 
Name: Awesome Andrew
Age: 24
Gender: Male
Location: Anywhere but here

Posts: 15
Blog Entries: 15
Join Date: September 29th 2010

Re: Adderall/Concerta make me sick? - October 7th 2011, 03:57 PM

I myself have an extreme case of ADHD and i used to take adderall among other things to help me focus in school and things. It is a very serious stimulant and i starting getting very ill. I lost tons of weight, gained weight back, got severely depressed and nearly ended up in the hospital thanks to that damn little pill. all i can say is, STOP.
   
  (#5 (permalink)) Old
I can't get enough
*********
 
Sincerely Yours ♥'s Avatar
 

Posts: 3,042
Blog Entries: 26
Join Date: July 4th 2010

Re: Adderall/Concerta make me sick? - October 9th 2011, 07:29 PM

Quote:
Originally Posted by MisterGiggles View Post
Lolwhat?
It's supposed to help with ADHD & things similar to that. They're not for recreational uses.
   
  (#6 (permalink)) Old
i_like_black Offline
Awesomesauce.
Experienced TeenHelper
******
 
i_like_black's Avatar
 
Name: Jess
Age: 31
Gender: Boobs and pubes
Location: Right here.

Posts: 683
Blog Entries: 349
Join Date: February 23rd 2010

Re: Adderall/Concerta make me sick? - October 10th 2011, 08:33 AM

Of course it can make you feel sick.
Nausea is a common side-effect for people who are PRESCRIBED this, and side-effects tend to be worse when people take things like this recreationally.

Nearly all ADHD medication has some link to methamphetamines/amphetamines/speed. So although you're not taking speed, you may as well be.

I took Ritalin (a similar drug) medicationally (I'm ADHD) and felt nauseous and irritable every time I took it. I lost 10kg in 2 months, and was the lightest I'd been since high-school.

So yes, it does that. So stop taking it, there are easier ways to get a buzz.
   
Closed Thread

Bookmarks

Tags
adderall or concerta, make, sick

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.